Oliver Roche-Newton
Oliver Roche-Newton
RICAM
Verifierad e-postadress på ricam.oeaw.ac.at - Startsida
Titel
Citeras av
Citeras av
År
New sum-product type estimates over finite fields
O Roche-Newton, M Rudnev, ID Shkredov
Advances in Mathematics 293, 589-605, 2016
762016
New results on sum‐product type growth over fields
B Murphy, G Petridis, O Roche‐Newton, M Rudnev, ID Shkredov
Mathematika 65 (3), 588-642, 2019
442019
On an application of Guth–Katz theorem
A Iosevich, O Roche-Newton, M Rudnev
Mathematical Research Letters 18 (4), 691-697, 2011
362011
Convexity and a sum-product type estimate
L Li, O Roche-Newton
arXiv preprint arXiv:1111.5159, 2011
302011
An improved sum-product estimate for general finite fields
L Li, O Roche-Newton
SIAM Journal on Discrete Mathematics 25 (3), 1285-1296, 2011
272011
Variations on the sum-product problem
B Murphy, O Roche-Newton, I Shkredov
SIAM Journal on Discrete Mathematics 29 (1), 514-540, 2015
262015
Improved bounds on the set A (A+ 1)
TGF Jones, O Roche-Newton
Journal of Combinatorial Theory, Series A 120 (3), 515-526, 2013
262013
On the Minkowski distances and products of sum sets
O Roche-Newton, M Rudnev
Israel Journal of Mathematics 209 (2), 507-526, 2015
252015
On distinct perpendicular bisectors and pinned distances in finite fields
B Hanson, B Lund, O Roche-Newton
Finite Fields and Their Applications 37, 240-264, 2016
222016
Variations on the sum-product problem II
B Murphy, O Roche-Newton, ID Shkredov
SIAM Journal on Discrete Mathematics 31 (3), 1878-1894, 2017
172017
Sets with few distinct distances do not have heavy lines
OE Raz, O Roche-Newton, M Sharir
Discrete Mathematics 338 (8), 1484-1492, 2015
172015
A short proof of a near-optimal cardinality estimate for the product of a sum set
O Roche-Newton
arXiv preprint arXiv:1502.05560, 2015
142015
On discrete values of bilinear forms
A Iosevich, O Roche-Newton, M Rudnev
Sbornik: Mathematics 209 (10), 1482, 2018
132018
New sum-product estimates for real and complex numbers
A Balog, O Roche-Newton
Discrete & Computational Geometry 53 (4), 825-846, 2015
112015
Polynomial values in subfields and affine subspaces of finite fields
O Roche-Newton, IE Shparlinski
The Quarterly Journal of Mathematics 66 (2), 693-706, 2015
102015
A bound on the multiplicative energy of a sum set and extremal sum-product problems
O Roche-Newton, D Zhelezov
arXiv preprint arXiv:1410.1156, 2014
102014
Elementary methods for incidence problems in finite fields
J Cilleruelo, A Iosevich, B Lund, O Roche-Newton, M Rudnev
arXiv preprint arXiv:1407.2397, 2014
102014
Expanders with superquadratic growth
A Balog, O Roche-Newton, D Zhelezov
arXiv preprint arXiv:1611.05251, 2016
72016
New results on sum-product type growth in positive characteristic
B Murphy, G Petridis, O Roche-Newton, M Rudnev, ID Shkredov
arXiv preprint arXiv:1702.01003, 2017
52017
A new expander and improved bounds for
O Roche-Newton
arXiv preprint arXiv:1603.06827, 2016
42016
Systemet kan inte utföra åtgärden just nu. Försök igen senare.
Artiklar 1–20